Exact solution and high frequency asymptotic methods in the wedge diffraction problem open this issue Report as inadecuate




Exact solution and high frequency asymptotic methods in the wedge diffraction problem open this issue - Download this document for free, or read online. Document in PDF available to download.

Sistemas & Telemática 2016, 14 38

Author: The Editor

Source: http://www.redalyc.org/articulo.oa?id=411547493006


Teaser



Sistemas & Telemática ISSN: 1692-5238 EditorSyT@icesi.edu.co Universidad ICESI Colombia The Editor Exact solution and high frequency asymptotic methods in the wedge diffraction problem open this issue Sistemas & Telemática, vol.
14, núm.
38, 2016, pp.
6-7 Universidad ICESI Cali, Colombia Available in: http:--www.redalyc.org-articulo.oa?id=411547493006 How to cite Complete issue More information about this article Journals homepage in redalyc.org Scientific Information System Network of Scientific Journals from Latin America, the Caribbean, Spain and Portugal Non-profit academic project, developed under the open access initiative Presentation Presentación Exact solution and high frequency asymptotic methods in the wedge diffraction problem open this issue.
In this document, which corresponds to the results of a research conducted at the Universidad Icesi (Cali, Colombia), the exact solution of Sommerfeld for the two-dimensional canonical problem of diffraction by a wedge with perfectly conducting surfaces and the Malyuzhinets solution are presented, and the result for the case of impedance faces is extended; Keller asymptotic solution to the problem is developed, and from the integral formulation of the exact solution, the general methods are introduced to develop useful asymptotic solutions from a computational point of view.
Using a simulation tool, numerical computation results of the exact solution and asymptotic solutions of the canonical problem are compared. Solución exacta y métodos asintóticos de alta frecuencia en el problema de difracción por una cuña abre la sesión.
En este documento, que corresponde a los resultados de una investigación realizada en la Universidad Icesi (Cali, Colombia), se presenta la solución exacta de Sommerfeld para el problema canónico bidimensional de difracción por una cuña con superficies perfectamente conductoras y la solución de Malyuzhinets, y se extiende el resultado para el caso de impedancia en las...





Related documents